# SDR 12052007

- Difficulty date: December 4, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N217MC
- Make and model: Bolkms BK117B2
- Aircraft serial: 7195
- Aircraft time: 11,112 hours
- Engine: Lyc LTS101750B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 1173025451
- Condition: Cracked
- Location: Tailboom
- Part time: 11,112 hours
- Component: Tailboom, Bolkms
- Component part number: 11730055
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION , A CRACK WAS DISCOVERED ON THE RT SIDE OF TAILBOOM FRAME 10L.  THE CRACK EXTENDS FROM THE CENTER OPENING OF FRAME 10L TO THE OMEGA CUTOUT AT THE RT OUTER EDGE OF FRAME 10L.
